# SDR P5CA9500081

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 2 PYLON EXTERNAL SKIN ON RIGHT FORWARD LOWER SPAR EDGE.  NEW STRAP FABRICATED PER BOEING SRM 54-10-02, INSTALLED PER BOEING SRM 51-30-02.
